# SDR USAA2011092700001

- Difficulty date: September 24, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 43,389 hours, 16,143 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218220400
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON FLOOR SUPPORT BRACKET BETWEEN FR51 TO FR52, -Y1292.  REPLACED FLOOR SUPPORT BRACKET BETWEEN FR51 TO FR52, -Y1292 IAW A320 SRM 51-42-11.
